# SDR SIMA200921002

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 12,780 hours, 11,635 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 3741 - CREW REPORTED ENGINE 1 FAILED (UNCOMMANDED SHUTDOWN) ON TAKEOFF AT APPROXIMATELY 10 KNOTS.  AIRCRAFT REMOVED FROM SERVICE.  AWAITING FOLLOW-UP.
